MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71932635
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 08/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.The affected knee was irrigated.Component was remained.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A review of complaint history revealed no prior complaints for the listed lots.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Product was sterilized according to sterilization release documentation from quality control.Our clinical/medical communicated via email that no relevant supporting clinical information will be provided, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GEN II 7.5MM RESUR PAT 29MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7931735
Report Number1020279-2018-02083
Device Sequence Number16480334
Product Code JWH
UDI-Device Identifier00885556056516
UDI-Public00885556056516
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71932635
Device Lot Number17AM16523
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;